# SDR 2013FA0000070

- Difficulty date: December 20, 2012
- Submitted: January 31, 2013
- Operation: General aviation
- Aircraft: N855RM
- Make and model: Raythn 390
- Aircraft serial: RB174
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Current Limiter
- Part number: ANL325
- Condition: Open
- Part time: 1,071 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 18:00, AFTER TAKEOFF AND CLIMBOUT, THE RT SIDE OF THE COCKPIT WENT DARK.  THE PILOT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  HAD MFG TECH TROUBLESHOOT THE PROBLEM TO AN OPEN, PN ANL-325 (325 AMP) RT BUS CURRENT LIMITER WITH NO EXPLANATION FOR THE FAILURE.  THE LIMITER WAS REPLACED AND NO FURTHER FAULT WAS FOUND.  THE SAME SCENARIO OCCURRED IN APRIL OF THIS YEAR ON THE LT SIDE OF THIS ACFT ON TAKEOFF.  THIS TOO WAS TROUBLESHOT, WITH NO FAULTS FOUND OTHER THAN THE OPEN ANL-325 LIMITER.  TECH SERVICES FOR ACFT MAKE WAS ASKED, HE HAD NO SUGGESTIONS AS TO THE POSSIBLE CAUSES FOR THE SIMILAR FAILURES OF THE ELEC SYS.
